# SDR MALA080187

- Difficulty date: October 21, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 25,660 hours, 28,517 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS NOTED IN RT EMERGENCY EXIT DOOR.  REPAIRED IAW EO S52147 AND S52028.
